# SDR QMLA2021062320033

- Difficulty date: April 15, 2021
- Submitted: June 23, 2021
- Operation: Air carrier
- Aircraft: N984ME
- Make and model: Bolkms BK117C2
- Aircraft serial: 9080
- Aircraft time: 8,238 hours, 26,287 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Chafed
- Location: Station 6541
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

S/N 9080 BK117 C-2/EC145 WAS FOUND TO HAVE CHAFE DAMAGE IN THE TAIL CONE OMEGA STRINGER AT STA6541. THIS DAMAGE HAS BEEN REPAIRED AND DOCUMENTED ON FAA FORM 337 DATED 06/05/2021.
